# SDR UPS05844366

- Difficulty date: April 18, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 37551721N
- Part serial: 00712440
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, TEE BOLT FITTING FROM A-PIT DOOR STA 285 HAS CORROSION AND MISDRILLED HOLES.  REMOVED AND REPLACED TEE BOLT FITTING IAW SRM 51-3-0 & 51-1-20D.
